Unexpected Side Effects
Author: Manoesj Dom
Tuesday 24th of April 2018 08:05:34 PM

Recently I read this article about a man who claimed painkillers turned him gay. Yes you read that right. A grown man, claimed that pills made him homosexual. 23 year old Scott Purdy started taking painkiller Pregabalin after he got into a go-karting accident.

Purdy claims that after taking these pills, he stopped feeling sexually attracted to women. He even broke up with his girlfriend, who he had been dating for 6 months. After taking the painkillers he started to feel sexually attracted to men (or so he says).
-

"I noticed my libido for women had gone and I was wanting male attention. I was with a girlfriend I had been with for around six months.
-

I had never been interested in men. When I was younger I was a little bit curious but a couple of weeks after I started taking it I turned around and said I didn't find her physically attractive anymore. She knew I was taking Pregabalin."
-

He also adds:
-

"I'm very happy. I want to keep on taking it because it makes me feel happy about my sexuality. It's made me feel very open. It's liberating. Pregabalin is also used to control paranoia and anxiety. It's made me so open and not bothered what people think or say. I had been taking it for a few weeks and I have come to the realisation that when I take it I want males."
-

It's so weird to me, realising that people can still think homosexuality is not ‘normal'. In what world could homosexuality be triggered by medication? Purdy could just have said ‘I'm bisexual' without this weird story behind it.
-
The thought that sexuality can be changed manually is so prehistoric and really hurtful.

 

 

Bookmark and Share



Guests online:    11
Members online: 0
© designersagainstaids.com 2018 - design and development: www.sailboardsrotterdam.com - web design • cms • applications